# SDR ASOA2015013012131

- Difficulty date: January 13, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SERVICE DOOR SILL ANGLE MOUNT FOUND LOWER SILL ANGLE TO BE CORRODED.  R & R LOWER SILL ANGLE ON SERVICE DOOR IAW SRM 51-42-06-001-001-A01, AND DWG  SH670-31986.
